Authors:
Károly J. Böröczky Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, Reáltanoda u. 13-15, H-1053 Budapest, Hungary
Department of Mathematics, Central European University, Nádor u 9, H-1051, Budapest, Hungary

Search for other papers by Károly J. Böröczky in
Current site
Google Scholar
PubMed
Close
and
Ádám Sagmeister Eötvös Loránd University, Institute of Mathematics, Pázmány Péter sétány 1/c, Budapest, H-1117 Hungary

Search for other papers by Ádám Sagmeister in
Current site
Google Scholar
PubMed
Close
Restricted access

Extending Blaschke and Lebesgue’s classical result in the Euclidean plane, it has been recently proved in spherical and the hyperbolic cases, as well, that Reuleaux triangles have the minimal area among convex domains of constant width D. We prove an essentially optimal stability version of this statement in each of the three types of surfaces of constant curvature. In addition, we summarize the fundamental properties of convex bodies of constant width in spaces of constant curvature, and provide a characterization in the hyperbolic case in terms of horospheres.

  • [1]

    M. A. Alfonseca , M. Cordier and D. I. Florentin . Uniqueness results for bodies of constant width in the hyperbolic plane. Adv. Geom., 21:391400, 2021.

    • Search Google Scholar
    • Export Citation
  • [2]

    P. V. Araujo . Minimum area of a set of constant width in the hyperbolic plane. Geom. Ded-icata, 64:4153, 1997.

  • [3]

    Y. Benyamini . Two point symmetrization, the isoperimetric inequality on the sphere and some applications. Longhorn Notes, Univ. of Texas, Texas Funct. Anal. Seminar, 53–76, 19831984.

    • Search Google Scholar
    • Export Citation
  • [4]

    M. Berger . Geometry I, II. Springer, Berlin, 1987.

  • [5]

    K. Bezdek . A new look at the Blaschke-Leichtweiss theorem. arXiv preprint arXiv:2101.00538, 2021.

  • [6]

    W. Blaschke . Konvexe Bereiche gegebener konstanter Breite und kleinsten Inhalts. (Ger-man) Math. Ann., 76:504513, 1915.

  • [7]

    V. Bögelein , F. Duzaar and C. Scheven . A sharp quantitative isoperimetric inequality in hyperbolic n-space. Calc. Var. 54, 39674017, 2015.

    • Search Google Scholar
    • Export Citation
  • [8]

    V. Bögelein , F. Duzaar and N. Fusco . A quantitative isoperimetric inequality on the sphere. Adv. Calc. Var., 10:223265, 2017.

  • [9]

    K. Böröczky Jr , . Finite packing and covering. Cambridge, 2004.

  • [10]

    K. J. Böröczky and Á. Sagmeister . The isodiametric problem on the sphere and in the hyperbolic space. Acta Math. Hung., 160:1332, 2020.

    • Search Google Scholar
    • Export Citation
  • [11]

    G. D. Chakerian . Sets of constant width. Pacific J. Math., 19:1321, 1966.

  • [12]

    B. V. Dekster . Completeness and constant width in spherical and hyperbolic spaces. Acta Math. Hungar., 67(4):289300, 1995.

  • [13]

    B. V. Dekster . The Jung theorem for spherical and hyperbolic spaces. Acta Math. Hungar., 67(4):315331, 1995.

  • [14]

    V. I. Diskant . Stability of the solution of a Minkowski equation. Sibirsk. Mat. Ž., 14:669673, 1973. (In Russian. Eng. transl. Siberian Math. J., 14:466–473, 1974.)

    • Search Google Scholar
    • Export Citation
  • [15]

    H. G. Eggleston . A proof of Blaschke’s theorem on the Reuleaux triangle. Quart. J. Math. Oxford Ser., 3:296297, 1952.

  • [16]

    A. Figalli , F. Maggi and A. Pratelli . A refined Brunn–Minkowski inequality for convex sets. Annales de IHP (C) Non Linear Analysis, 26:25112519, 2009.

    • Search Google Scholar
    • Export Citation
  • [17]

    A. Figalli , F. Maggi and A. Pratelli . A mass transportation approach to quantitative iso-perimetric inequalities. Inventiones Mathematicae, 182(1):167211, 2010.

    • Search Google Scholar
    • Export Citation
  • [18]

    J. P. Fillmore . Barbier’s theorem in the Lobachevsky plane. Proc. Amer. Math. Soc., 24:705709, 1970.

  • [19]

    N. Fusco , F. Maggi and A. Pratelli . The sharp quantitative isoperimetric inequality. Ann. of Math., 168:941980, 2008.

  • [20]

    E. Gallego , A. Reventos , G. Solanes and E. Teufel . Width of convex bodies in spaces of constant curvature. Manuscripta Math., 126:115134, 2008.

    • Search Google Scholar
    • Export Citation
  • [21]

    H. Groemer . On complete convex bodies. Geom. Dedicata, 20(3):319334, 1986.

  • [22]

    H. Groemer . On the Brunn–Minkowski theorem. Geom. Dedicata, 27:357371, 1988.

  • [23]

    H. Groemer . Stability of geometric inequalities. In: Handbook of convex geometry (P. M. Gruber , J. M. Wills , eds), North-Holland, Amsterdam, 1993, 125150.

    • Search Google Scholar
    • Export Citation
  • [24]

    P. M. Gruber : Convex and discrete geometry. Springer, Berlin, 2007.

  • [25]

    M. A. Hernández Cifre and A. R. Martínez Fernández . The isodiametric problem and other inequalities in the constant curvature 2-spaces, RACSAM, 109:315325, 2015.

    • Search Google Scholar
    • Export Citation
  • [26]

    Á. G. Horváth . Diameter, width and thickness in the hyperbolic plane. J. Geom., 112.47, 2021.

  • [27]

    J. Jerónimo-Castro and F. G. Jimenez-Lopez . A characterization of the hyperbolic disc among constant width bodies. Bull. Korean Math. Soc., 54:20532063, 2017.

    • Search Google Scholar
    • Export Citation
  • [28]

    A. V. Kolesnikov and E. Milman . Local Lp -Brunn–Minkowski inequalities for p < 1. Memoirs of the American Mathematical Society, accepted.

    • Search Google Scholar
    • Export Citation
  • [29]

    M. Lassak . Spherical geometry – a survey on width and thickness of convex bodies. arXiv preprint arXiv:2012.13652 (2020)

  • [30]

    M. Lassak and M. Musielak . Spherical bodies of constant width. Aequationes mathemat-icae, 92:627640, 2018.

  • [31]

    H. Lebesgue . Sur le problème des isopérimètres et sur les domaines de largeur constante. Bull. Soc. Math. France, 7:7276, 1914.

  • [32]

    K. Leichtweiss . Curves of constant width in the non-Euclidean geometry, Abh. Math. Sem. Univ. Hamburg, 75:257284, 2005.

  • [33]

    E. Schmidt . Beweis der isoperimetrischen Eigenschaft der Kugel im hyperbolischen und sphärischen Raum jeder Dimensionszahl. Math. Z., 49:1109, 1943/44.

    • Search Google Scholar
    • Export Citation
  • [34]

    E. Schmidt . Die Brunn–Minkowskische Ungleichung und ihr Spiegelbild sowie die iso-perimetrische Eigenschaft der Kugel in der euklidischen und nichteuklidischen Geomet-rie I. Math. Nachr., 1(2–3):81157, 1948.

    • Search Google Scholar
    • Export Citation
  • [35]

    E. Schmidt . Die Brunn–Minkowskische Ungleichung und ihr Spiegelbild sowie die iso-perimetrische Eigenschaft der Kugel in der euklidischen und nichteuklidischen Geomet-rie II. Math. Nachr., 2(3–4):171244, 1949.

    • Search Google Scholar
    • Export Citation
  • [36]

    R. Schneider . Convex bodies: the Brunn–Minkowski Theory. Cambridge University Press, Cambridge, 2014.

  • [37]

    O. Schramm . On the volume of sets having constant width. Israel J. Math., 63:178182, 1988.

  • [38]

    O. Schramm . Illuminating sets of constant width. Mathematika, 35:180189, 1988.

  • [39]

    E. B. Vinberg (ed). Geometry II: Spaces of Constant Curvature, Springer, 1993.

  • Collapse
  • Expand
  • Top

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH

2021  
Web of Science  
Total Cites
WoS
589
Journal Impact Factor 0,739
Rank by Impact Factor Mathematics 229/332
Impact Factor
without
Journal Self Cites
0,710
5 Year
Impact Factor
0,654
Journal Citation Indicator 0,57
Rank by Journal Citation Indicator Mathematics 287/474
Scimago  
Scimago
H-index
26
Scimago
Journal Rank
0,265
Scimago Quartile Score Mathematics (miscellaneous) (Q3)
Scopus  
Scopus
Cite Score
1,3
Scopus
CIte Score Rank
General Mathematics 193/391 (Q2)
Scopus
SNIP
0,746

2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription fee 2023 Online subsscription: 708 EUR / 860 USD
Print + online subscription: 796 EUR / 970 USD
Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)

Monthly Content Usage

Abstract Views Full Text Views PDF Downloads
Apr 2022 0 0 0
May 2022 0 0 0
Jun 2022 0 0 0
Jul 2022 0 0 0
Aug 2022 33 5 1
Sep 2022 28 2 3
Oct 2022 0 0 0